# SDR DHL2004783003

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Faulty
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING START OF ENGINE NR 3 ENGINE ROLLED BACK AT APPROXIMATELY 40 PERCENT N2.  ALL INDICATIONS WERE NORMAL DURING THE FIRST START.  ATTEMPTED RESTART, AFTER CONFERRING WITH MAINTENANCE CONTROL (MXC), AND ADVISED TO RESTART.  START WAS SUCCESSFUL WITH NO ANOMALIES NOTED.  CLEANED PEDESTAL SWITCHES AND FUEL VALVE CONTROL.  CYCLED FUEL VALVE APPROXIMATELY 20 TIMES IN 4 HOUR PERIOD, AND 3 ENGINE STARTS AT 2 HOUR INTERVALS.  FOUND ALL NORMAL STARTS AND NORMAL SHUTDOWNS PER JRH.  REFER TO LOG PAGE 372802 ITEM 1P DURING ENGINE START ENGINE NR 3 ROLL BACK TO APPROXIMATELY 40 PERCENT N2.  REMOVED AND REPLACE NR 3 START SWITCH IAW ASTAR B-727 M/M 20-1-0, OPS CHECKED IAW ASTAR JRH 5.1.2.
